MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX05 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX05 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number N/A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: requested, not provided.Explanted date: requested, not provided.Initial reporter country: palestine.Initial reporter telephone number: (b)(6).Initial reporter occupation: perfusionist.Pma/510(k) - k130280.Review of the manufacturing record and shipping inspection record of the actual sample found no anomaly in them.A search of the past complaint file found no other similar indications regarding the involved product code/lot.The actual sampled was discarded by the involved facility.Since the actual sample was not returned, investigation of it could not be performed.According to the investigation result, no anomaly was found in the manufacturing records.From the additional information that the gas line was connected correctly to the oxygenator, as a cause of the dark blood observed during priming, a possibility was considered that the blood was not oxygenated due to some factors.However, it was not possible to confirm the actual sample, and the cause could not be clarified.Ifu states: "measure blood gases and make necessary adjustments as follows.(d.During perfusion) a.Control pao2 by changing concentration of oxygen in ventilating gas using gas blender.To decrease pao2, decrease fio2.To increase pao2, increase fio2." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported technical issues in a procedure for atrioventricular (av) canal disease on a cardiopulmonary bypass machine, and during the priming with blood before the surgery as a routine we note a dark blood in the priming.They replaced the oxygenator immediately.The gas flow was turned on and the gas line was connected to oxygenator correctly.The priming composition was normal saline (ns)/red blood cells (rbc)/fresh frozen plasma (ffp).A blood gas was performed.The po2 of the blood was analyzed to validate and was po2 30%.The perfusionist put the oxygenator on heparin formula.The procedure outcome was not reported.The patient was not harmed.It is unknown if there were any other devices or equipment used with the reported product.

Brand Name
CAPIOX FX05 OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
6402040886
MDR Report Key16513599
Report Number9681834-2023-00038
Device Sequence Number15055631
Product Code DTZ
UDI-Device Identifier04987350781772
UDI-Public04987350781772
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue NumberCX*FX05RW
Device Lot Number220112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown